Benicar Intestinal Side Effects & Lawsuit
FDA WARNING!

The FDA released the following Safety Announcement regarding Benicar on July 3, 2013:
“[7-3-2013] The U.S. Food and Drug Administration (FDA) is warning that the blood pressure drug olmesartanmedoxomil (marketed as Benicar, Benicar HCT, Azor, Tribenzor, and generics) can cause intestinal problems known as sprue-like enteropathy. FDA has approved changes to the labels of these drugs to include this concern.
Symptoms of sprue-like enteropathy include severe, chronic diarrhea with substantial weight loss. The enteropathy may develop months to years after starting olmesartan, and sometimes requires hospitalization (see Data Summary). If patients taking olmesartan develop these symptoms and no other cause is found, the drug should be discontinued, and therapy with another antihypertensive started. Discontinuation of olmesartan has resulted in clinical improvement of sprue-like enteropathy symptoms in all patients.
Olmesartanmedoxomil is an angiotensin II receptor blocker (ARB) approved for the treatment of high blood pressure, alone or with other antihypertensive agents, and is one of eight marketed ARB drugs. Sprue-like enteropathy has not been detected with ARB drugs other than olmesartan.

FDA will continue to evaluate the safety of olmesartan-containing products and will communicate again if additional information becomes available.” If you suffered from any of these conditions while taking Benicar you should consult with an attorney right away. These conditions include diarrhea, severe diarrhea or weight loss you should speak with an attorney by calling (877) 561-0000 to see if you have a case.
This is an attorney advertisement